# SDR AWXA200301567

- Difficulty date: December 20, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 58,072 hours, 35,692 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - EEL - DURING INSPECTION FOUND THE EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 12-14 LT INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT SEAT ROW 14 LT, OPERATIONAL CHECK OF EEL SYSTEM WAS GOOD.
